A remark on the isotropy constant of polytopes
Resumen: It is known that the isotropy constant of any symmetric polytope with vertices is bounded by . We give a different proof of this result, which shows that the same estimate is true when the polytope is non-symmetric with vertices. We also make a remark on how an estimate of the isotropy constant of a symmetric polytope with facets of the order of , which can be easily deduced from known results, is also true for non-symmetric polytopes with facets.
Idioma: Inglés
DOI: 10.1090/S0002-9939-2010-10669-X
Año: 2011
Publicado en: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 139, 7 (2011), 2565-2569
ISSN: 0002-9939

Factor impacto JCR: 0.611 (2011)
Categ. JCR: MATHEMATICS rank: 128 / 289 = 0.443 (2011) - Q2 - T2
Categ. JCR: MATHEMATICS, APPLIED rank: 153 / 245 = 0.624 (2011) - Q3 - T2

Factor impacto SCIMAGO:

Tipo y forma: Article (Published version)

Rights Reserved All rights reserved by journal editor


Exportado de SIDERAL (2017-05-11-10:21:38)

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2017-05-11, last modified 2017-05-11


Versión publicada:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)